# SDR QXEA2009103000888

- Difficulty date: October 26, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 1,766 hours, 2,064 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF- PITCH TRIM CAUTION MESSAGE AFTER TAKEOFF. RETURNED TO THE FIELD. LANDING UNEVENTFUL. C/W FIM TASK 27-30-00-810-803 AND AMM TASK 27-32-00-710-802 OPERATIONAL CHECK OF PITCH TRIM NORMAL NO FURTHER FAULTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
